# SDR ASAA0853222

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,217 hours, 2,417 cycles
- Engine: Ge CFM567B24
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 11F0465
- Condition: Failed
- Location: Apu
- Part time: 28,257 hours, 10,926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAPU FAULT LIGHT ILLUMINATED. TURNED OFF 3 TIMES DURING PREFLT WITH APU IN OFF POSITION PERFORMED FIM 49-60-00-810.  FOUND FAULT CODE 4961156 IN FAULT HISTORY.  REMOVED AND REPLACED APU ECU. OPS TEST AND BITE TEST GOOD REF FIM 49-60-00-810.
